# SDR COMA0160719

- Difficulty date: September 13, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 2,555 hours, 2,470 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469D
- Part serial: 09843080
- Condition: Faulty
- Location: Left Engine
- Part time: 2,557 hours, 2,464 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT #5098.  ABORTED TAKE OFF AT 50KTS DUE TO #1 IDG CAUTION MESSAGE, AIRCRAFT RETURNED TO THE GATE.REPLACED THE #1 ITEGRATED DRIVE GENERATOR.
